# SDR 97FDEA00050

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19300
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Mechanism
- Condition: Not Latched
- Location: Entry Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT HOLD PRESSURE ABOVE 2,000 FT GROUND LEVEL.  PRESSURIZATION WOULD RESPOND IN MANUAL BUT ONLY TO 10,000 CABIN PRESSURE.  THEN EVEN IN FULL MANUAL INCREASE CABIN WOULD CLIMB AT 1,500 TO 1,800 FT PER MINIMUM RATE OF CLIMB.  FORWARD ENTRY DOOR WAS VERY DIFFICULT TO CLOSE.  UPON ARRIVAL FOUND L1 ENTRY DOOR IMPROPERLY SECURED.  CYCLED DOOR SEVERAL TIMES AND PRESSURIZED AIRCRAFT ON GROUND.
